Transformation of partial differential equations with nonseparable variables into a system of two ordinary differential equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1081-1084
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a24,
author = {E. G. Zelkin},
title = {Transformation of partial differential equations with nonseparable variables into a system of two ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1081--1084},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a24/}
}
TY - JOUR AU - E. G. Zelkin TI - Transformation of partial differential equations with nonseparable variables into a system of two ordinary differential equations JO - Differencialʹnye uravneniâ PY - 1991 SP - 1081 EP - 1084 VL - 27 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_6_a24/ LA - ru ID - DE_1991_27_6_a24 ER -
%0 Journal Article %A E. G. Zelkin %T Transformation of partial differential equations with nonseparable variables into a system of two ordinary differential equations %J Differencialʹnye uravneniâ %D 1991 %P 1081-1084 %V 27 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1991_27_6_a24/ %G ru %F DE_1991_27_6_a24
E. G. Zelkin. Transformation of partial differential equations with nonseparable variables into a system of two ordinary differential equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1081-1084. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a24/